MathSciNet Relay Station
MathSciNet bibliographic data
MR2144977 (2006d:20072) 20F65 (20F05 20P05 60G50)
Erschler, Anna Boundary behavior for groups of subexponential growth. Ann. of Math. (2) 160 (2004), no. 3, 1183–1210.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement